# SDR SWAA076315

- Difficulty date: December 17, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 63,030 hours, 53,385 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND NLG W/W LT SNUBBER ATTACHMENT CRACKED AT LBL 7.75.  REPAIRED ATTACHMENT PER ACO.
